MathSciNet Relay Station
MathSciNet bibliographic data
MR2390974 (2009c:68091) 68U10 (35A15 49J10 49J30 94A08)
Aubert, Gilles; Aujol, Jean-François A variational approach to removing multiplicative noise. SIAM J. Appl. Math. 68 (2008), no. 4, 925–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement